0
   

Desperate for help! Damaged by an unsafe medication

 
 
jnaylor
 
Reply Thu 25 Apr, 2019 02:34 pm
Hi my name is John and I'm desperately looking for help after having been damaged by an unsafe medication which a quack Dr had me take. The medication is called BEG Spray and it's a nasal spray which contains Bactroban (0.2%), Gentamicin (0.5)%, and EDTA (1%). I was taking it because I had 2 different Drs diagnose me with something called CIRS (which is basically mold poisoning) and this was part of the treatment plan to treat it. The one Dr who was apparently certified to treat CIRS did a nasal swab and said I came back positive for a nasty staph colonization which we would treat with BEG Spray. I didn't realize at the time that mold poisoning isn't real and that he was a quack Dr.

Either way, I took the nasal spray as directed which is 3 sprays in each nostril 3x a day for a total of 2 months. I felt a burning sensation at first but the packet and Dr said that it's expected and it will go away. So then I kind of got used to it and I ended up finishing the entire treatment. I started to feel a lot worse health-wise while taking the medication, but I was convinced by my Dr that I had CIRS so I thought it was just my condition getting worse.

Towards the end of the BEG Spray treatment, I started to notice a sort of red and irritated rash/discoloration in between my eyebrows which is of course right where the nasal spray would first touch in my nasal passages. I also noticed that the veins around my temples were bulging out and they seemed to be like that every day without ever going back down. I then finished the medication shortly thereafter and I was assuming that the burning sensation would stop, but for the next couple of months it seemed to actually get worse and worse. It's been about 9 months now since I finished the BEG Spray and I still have extreme burning pain in my sinuses and throat and lungs and stomach (basically any place the medication touched), and the rashes are worse than ever. The veins around my temples are still bulged out everyday and I get bad headaches often.

I've been desperately searching for anybody who can help since then, but most the Drs I go to just say they don't know anything about BEG Spray and they can't help me. A Nurse Practitioner took a look into my nasal passages and ears and said that everything is super red and irritated and it looks just like the rashes/redness I have on my face. I also saw an ENT that said the burning sensation might be nerve damage because Gentamicin can potentially be neurotoxic. The more I look into the ingredients of BEG Spray now, the more I realize how dangerous it was to use it for the length of time that I did. BEG Spray hasn't been adequately tested for human use.

Strangely though a lot of the opinions I've received from people like pharmacists or poison control people or even some Drs lately have been that the medication shouldn't have caused any kind of permanent damage, so it must be some other underlying problem (like a strange allergic condition perhaps). And then I start to wonder if these quack Drs were right and I do have an underlying condition that's causing chronic inflammation.

Thank you for reading this post and please respond if you have any ideas or opinions or advice or anything you can think of really. Like I said I'm completely desperate. I'm 31 years old and should be out and enjoying life but all I can do everyday is lay in bed and writhe in pain. I'm certain that I have severe clinical depression at this point. I hate waking up because I know I'll have to deal with the pain and I can hardly stay asleep for more than 4-5 hrs because the pain will wake me up.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 423 • Replies: 2
No top replies

 
jespah
 
  2  
Reply Thu 25 Apr, 2019 04:59 pm
@jnaylor,
Contact a lawyer in your area who specializes in medical malpractice.
jnaylor
 
  1  
Reply Fri 26 Apr, 2019 09:49 am
@jespah,
Thanks for the response. I've contacted multiple lawyers but none of them were willing to take my case so far. I guess I'll keep trying though.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Desperate for help! Damaged by an unsafe medication
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 09/18/2019 at 06:52:55